| Model Number |
CCWTT4 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A surgeon reported that following an intraocular lens (iol) implant procedure, the patient vision was 20/25 with autorefraction +1.00 -0.75 x 167, at 2 weeks post op uncorrected vision decreased to 20/80 with manifest refraction +1.25 -3.00 x15 with corrected vision 20/15.The planned axis of iol was 103degrees.At 2 weeks the iol was found to have rotated to axis 180.Additional information has been requested.